# SDR DALA2016070405093

- Difficulty date: July 4, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF FWD BOOST PUMP SECONDARY ACCESS COVER AT LT WING.  DUE TO CORROSION OUT OF LIMITS HEATER BLANKET WAS REMOVED AND NEW HEATER BLANKET WAS INSTALLED IAW AMM 30-80-02.
